# SDR HNAA0300026

- Difficulty date: May 29, 2003
- Submitted: June 11, 2003
- Operation: Air carrier
- Aircraft: N969HA
- Make and model: Dhav DHC8201
- Aircraft serial: 468
- Aircraft time: 9,632 hours, 10,697 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461S
- Part serial: 456
- Condition: Malfunctioned
- Location: Lavatory
- Part time: 9,632 hours, 10,697 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAV SMOKE DETECTOR SOUNDED AT 1000 FEET IN FLIGHT.  NO SMOKE WAS NOTED.  REPLACED LAV SMOKE DETECTOR.
